# SDR SWAA2024072516151

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 66,829 hours, 39,745 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING O/B AFT FLAP HAS DELIMITATION ON AFT I/B TRAILING EDGE<[01] R&R LEFT OUTBOARD AFT FLAP PER MM 27-51-22; REQUIRES RIG AND OPS CHECK;[02] INSPECTED R&R OF THE LEFT OUTBOARD AFT FLAP PER MM 27-51-22; REQUIRES RIG AND OPS CHECK;[03] CW;[04] C/W STEP #1 C/W RIG AND OPS CHECK GOOD REF MM 27-51-22
